Pacific Journal of Mathematics

Representations of Witt groups.

John Brendan Sullivan

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 519-523.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806146

Mathematical Reviews number (MathSciNet)
MR519769

Zentralblatt MATH identifier
0425.20036

Subjects
Primary: 14L15: Group schemes

Citation

Sullivan, John Brendan. Representations of Witt groups. Pacific J. Math. 78 (1978), no. 2, 519--523. https://projecteuclid.org/euclid.pjm/1102806146


Export citation

References

  • [1] A. Borel, et al , Seminar on Algebraic Groups and Related Finite Groups, Lecture Notes in Mathematics, 131, Springer-Verlag, 1970.
  • [2] M. Demazure and P. Gabriel, Groups Algebriques, Masson et Cie, Paris; North Holland, Amsterdam, 1970.
  • [3] K. Newman, Constructing sequences of divided powers, Proc. Amer. Math. Soc, 31 (1972), 32-38.
  • [4] J. Sullivan, Representations of the hyperalgebra of an algebraic group, Amer. J. Math., 100 (1978).
  • [5] M. E. Sweedler, Hopf Algebras, Benjamin, New York, 1969.